Academic Staff Roster includes academic activity information for 2017 and before; therefore the visible titles of faculty members may not be up to date. Academic activity information for 2018 and onwards can be tracked through AVESIS (Academic Data Management System).

Prof.Dr. MOHAN LAL BHUPAL
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  -
Phone :  +90312210 2970
Fax :  
Address :
 

Education

No information found.

Publications (INTERNATIONAL)

Journal Papers

  A.1 Mohan Bhupal, On symplectic fillings of links of rational surface singularities with reduced fundamental cycle. "Nagoya Mathematical Journal", 175, (2004), p.51--57.
  A.2 Mohan Bhupal, Selma Altınok, Minimal page-genus of Milnor open books on links of rational surface singularities. "Contemporary Mathematics", 475, (2008), p.1--10.
  A.3 Mohan Lal Bhupal, Open book decompositions of links of simple surface singularities. "Internation Journal of Mathematics", 20, (2009), p.1527--1545.
  A.4 Bhupal, M and Özbağcı, B, Milnor open books of links of some rational surface singularities. "Pacific Journal of Mathematics", 254, (2011), p.47-65.
  A.5 Bhupal, M and Stipsicz, A, Weighted homogeneous singularities and rational homology disk smoothings. "American Journal of Mathematics", 133, (2011), p.1259-1297.
  A.6 M. Bhupal & K. ono, Symplectic fillings of links of quotient surface singularities. "Nagoya Math. J.", 207, (2012), p.1-45.
  A.7 M. Bhupal, B. Özbağcı, Canonical contact structures on some singularity links . "Bull. London Math. Soc.", 46, (2014), p.576-586.
  A.8 Mohan Bhupal, Burak Ozbagci, Symplectic fillings of lens spaces as Lefschetz fibrations. "Journal of the European Mathematical Society", 18, (2016), p.1515-1535.
  A.9 M. Bhupal & K. Ono, Corrigendum: Symplectic fillings of links of quotient surface singularities. "Nagoya Math. J.", 225, (2017), p.207-212.

Book and Chapter in a Book

  A.1 M. Bhupal & A. I. Stipsicz, Smoothings of singularities and symplectic topology. "Deformations of Surface Singularies, Bolyai Mathematical Studies", 23, (2013), p.57-97.
  A.2 Mohan Bhupal, Andras Stipsicz, Nonexistence of rational homology disk weak fillings of certain singularity links. "Proceeding of the 22nd Gökova Geometry-Topology Conference", (2016), p.202--217.

Publications (NATIONAL)

<< back